It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
(visit the link for the full news article)
Eva Uhlin, now aged 19, has spent the past four years recovering from an attack of toxic epidermal necrolysis, brought on after taking just one of the household painkillers, the UK's Telegraph newspaper reports.
At its peak, the potentially deadly condition made parts of her face, chest, arms, back and stomach fall off.
Ms Uhlin said her face was so disfigured that at one point her lips had grown together.
"It felt like something was crawling around under my skin, I was in total shock — it was like something out of a horror film," the Telegraph quoted her as saying.
Ms Uhlin said she never gave up hope that she would recover her looks, despite the severity of her condition "I've always been a positive person, and I didn't let myself think about the chance that my skin would never be normal again," she said.